Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Dimension-Two Vacuum Condensates in Gauge-Invariant Theories

  • 34 Accesses

  • 3 Citations

Abstract

We investigate the gauge dependence of dimension-two condensates in the Abelian and non-Abelian Yang-Mills theory.

This is a preview of subscription content, log in to check access.

REFERENCES

  1. 1.

    F. V. Gubarev, L. Stodolsky, and V. I. Zakharov, Phys. Rev. Lett., 86, 2220 (2001); F. V. Gubarev and V. I. Zakharov, Phys. Lett. B, 501, 28 (2001).

  2. 2.

    M. Lavelle and M. Schaden, Phys. Lett. B, 208, 297 (1988); P. Boucaud et al., Phys. Lett. B, 493, 315 (2000).

  3. 3.

    E. R. Arriola, P. O. Bowman, and Q. Broniowski, Phys.Rev.D, 70, 097505 (2004).

  4. 4.

    A. A. Slavnov, Phys. Lett. B, 608, 171 (2005).

  5. 5.

    A. A. Slavnov, Theor. Math. Phys., 113, 489 (2005); hep-th/0407194 (2004).

  6. 6.

    K.-I. Kondo, Phys. Lett. B, 514, 335 (2001).

  7. 7.

    I. Ya. Arefeva, D. M. Belov, and A. S. Koshelev, Phys. Lett. B, 476, 431 (2000).

  8. 8.

    F. Zamora, JHEP, 0005, 002 (2000).

Download references

Author information

Additional information

__________

Translated from Teoreticheskaya i Matematicheskaya Fizika, Vol. 145, No. 2, pp. 147–156, November, 2005.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bykov, D.V., Slavnov, A.A. Dimension-Two Vacuum Condensates in Gauge-Invariant Theories. Theor Math Phys 145, 1495–1503 (2005). https://doi.org/10.1007/s11232-005-0176-9

Download citation

Keywords

  • condensate
  • gauge invariance
  • Wilson expansion